# SDR SWAA2017022812180

- Difficulty date: February 23, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 73,007 hours, 58,949 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 6974590
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON BALANCE BAY ANGLE CRACKED AT INBOARD SIDE OF NR 2 HINGE.   R & R THE ANGLE IAW SRM.
